MAUDE Adverse Event Report: COLOPLAST A/S DIGITEX SUTURE DELIVERY DEVICE; INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

COLOPLAST A/S DIGITEX SUTURE DELIVERY DEVICE; INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number 5202502400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device separated during use.The bullet that the needle locks into when the handle is squeezed into the ligament was lost from the device.The device was loaded correctly with the suture and the doctor used it in the patient.The doctor reported the bullet came off in the patient and he was able to continue the procedure as it is supposed to go.The device did not break or perform like it was supposed to.No other adverse patient effects were reported.

Brand Name
DIGITEX SUTURE DELIVERY DEVICE
Common Device Name
INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15894400
Report Number2125050-2022-01328
Device Sequence Number17817584
Product Code PWI
UDI-Device Identifier05708932440127
UDI-Public05708932440127
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K173527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5202502400
Device Catalogue Number520250
Device Lot Number8013696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2022
Initial Report FDA Received Date12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale